# SDR FDEA200908163022

- Difficulty date: August 16, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 58,958 hours, 11,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK REQUIRED ON EXISTING FRAME REPAIR AT BS 535 LONGERON 21 LEFT FRAME.  CARRIED OUT REPAIR IAW EA 1-5310-132181,  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 107.
